I have no other heart problems. Have been taking cardizem 240mg for 2 month. , without a-fib until I got the flu seems fever brings on a-fib
4 May 2011
Many patients may go back to atrial fibrillation even while taking their medications.
You are best to talk to your heart specialist as other options may need to be considered.
For more information see:
2 Jun 2011
Everyone is different but I feel that Cardizem caused more palpitations which then led to A Fib for 24 hours. However, cardizem intravenous was the only thing to bring me to normal sinus rhythm in ER, go figure. So I am back on Atenolol 50 mg a day for blood pressure and Flecinide 50mg a day. I only had some fatigue at first with the Flecinide Now my Dr wants to increase the dose to 50 mg twice a day and I am scared. I had no incidents since January 2011. This month 2 episodes, one 11 hrs one 4 hrs. BUT I am in a new job (Pharmacy Tech) and on my feet 7 hrs a day. That would kill a young person! I am 69.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 65 year old female and have had this condition since my 20s, but it is getting worse and controlling my life. This problem was one factor ...
1 answer • 23 Sep 2009
have had a heartransplant 15 years ago, also had renal failure this year, is it safe to stay on cardizem
1 answer • 30 Oct 2009
I believe high bp & rapid heart beat was caused by other meds which I am now off so may not need cardizem anymore
1 answer • 21 Feb 2010
My son recently got the flu and during this time I did not put on his patch due to his fever causing him to be lathargic, he now is over the fever ...
1 answer • 26 Mar 2011
.i was given a .. pnmonia shot also and a h1n1 did not wnt it but the aprn said i had to hve it wth a o .1 hour after wrds i was at the hosp w a 104 ...
0 answers • 3 Oct 2011